# SDR IPXA2024050353295

- Difficulty date: April 24, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 35,476 hours, 23,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: SRM5360510I1146N
- Condition: Corroded
- Location: Bs 1681 Rbl10-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT DECK PLATE STA 1681 HAS CORROSION BETWEEN RBL 10 AND RBL 15. INSTALLED DOUBLER AND FILLER I.A.W SRM 53-60-51-2R-8 PARAGRAPH 4. M TO O.VERIFIED INSTALLED DOUBLER AND FILLER OK TO APPLY CIC INSP ONLY. APPLIED CIC I.A.W AMM 51-00-59-112-001.
